Advances in Differential Equations

A nonlocal singular parabolic problem modelling gravitational interaction of particles

Piotr Biler and Tadeusz Nadzieja

Full-text: Open access

Abstract

Existence and nonexistence of solutions (both stationary and evolution) for a parabolic-elliptic system describing a cloud of self-interacting particles surrounding a fixed mass are studied. In particular, sharp conditions for local-in-time and global-in-time existence, as well as finite-time blow up are given.

Article information

Source
Adv. Differential Equations, Volume 3, Number 2 (1998), 177-197.

Dates
First available in Project Euclid: 19 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366399895

Mathematical Reviews number (MathSciNet)
MR1750419

Zentralblatt MATH identifier
0952.35008

Subjects
Primary: 35M20
Secondary: 35B40: Asymptotic behavior of solutions 82C21: Dynamic continuum models (systems of particles, etc.)

Citation

Biler, Piotr; Nadzieja, Tadeusz. A nonlocal singular parabolic problem modelling gravitational interaction of particles. Adv. Differential Equations 3 (1998), no. 2, 177--197. https://projecteuclid.org/euclid.ade/1366399895


Export citation